MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM LAT SIZE9; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM LAT SIZE9; HIP STEM CEMENTLESS
Model Number 01.36.069
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 2009524: (b)(4) items manufactured and released on (b)(6) 2021.Expiration date: 2025-dec-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
At 8 months after the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem and head and the surgery was completed successfully.

Brand Name
STEM: SMS SOLID SMS SOLID STEM LAT SIZE9
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13523997
Report Number3005180920-2022-00123
Device Sequence Number12086960
Product Code LZO
UDI-Device Identifier07630030888816
UDI-Public07630030888816
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2025
Device Model Number01.36.069
Device Catalogue Number01.36.069
Device Lot Number2009524
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale